Wildfire, Springfield Vicinity / Baca County
- When
- April 3, 11:00 AM MST to 11:30 PM MST
- Where
- Springfield Vicinity / Baca County forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.319, -102.560 (the zone’s center; the record gives no point)
A wildfire burned approximately 30 acres just northwest of Walsh, damaging a house, vehicles, and farm implements.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A wildfire burned approximately 30 acres just northwest of Walsh, damaging a house, vehicles, and farm implements.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 3, 8:36 AM MST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 936 AM MDT SUN APR 3 2011 .UPDATE... WINDS HAVE DROPPED SLIGHTLY BELOW HIGH WIND CRITERIA MANY AREAS AS MOUNTAIN WAVE HAS WEAKENED. HOWEVER...WITH DEEPER MIXING AHEAD OF THE FRONT...SUSPECT WINDS WILL GRADUALLY INCREASE INTO THE AFTERNOON...ESPECIALLY OVER THE EASTERN PLAINS. ALSO... COLD FRONT DROPPING SOUTH THROUGH NORTHEAST COLORADO IS A LITTLE FASTER THAN MODEL PROGS...WITH FAIRLY STRONG PRESSURE RISES DEVELOPING BEHIND IT OVER THE CENTRAL PLAINS. WOULDN'T BE TOO SURPRISED TO SEE SOME GUSTS TO 60 MPH FOLLOWING THE FROPA OVER THE PLAINS/I-25 CORRIDOR LATE THIS AFTERNOON AS WINDS ACCELERATE SOUTH OF THE PALMER DIVIDE. WILL THUS KEEP HIGH WIND WARNING IN PLACE FOR NOW...THOUGH WILL RE-EVALUATE AREAL COVERAGE LATER THIS AFTERNOON. --PETERSEN && .PREV DISCUSSION... /ISSUED 525 AM MDT SUN APR 3 2011/ SHORT TERM... (TODAY AND TONIGHT) ..VOLATILE CONDITIONS FOR WINDS AND FIRE WEATHER TODAY... ..SHARP CHANGES TONIGHT WITH STRONG COLD FRONT AND SNOW FOR SOUTHEAST MOUNTAINS AND PLAINS... ALREADY GETTING DAMAGING WIND GUSTS ALONG THE EASTERN SLOPES OF THE SOUTHEAST MTS/ADJACENT PLAINS EARLY THIS MORNING WITH GUSTS TO 80 MPH ACROSS THE HIGHER TERRAIN...AND GUSTS TO 60-70 MPH ALONG THE I-25 CORRIDOR IN FAVORED WIND PRONE AREAS. HAVE SEEN REPORTS OF POWER OUTAGES...DOWNED POWER LINES AND BLOWN TRANSFORMERS FROM COLORADO SPRINGS FIRE DEPARTMENT TWEETS THIS MORNING. NICE WIND SIGNATURE IN RADAR LOOPS EARLIER TONIGHT...THOUGH IT APPEARS TO BE BREAKING DOWN IN LATEST FEW FRAMES. AND THIS SEEMS APPROPRIATE...SINCE BEST MTN WAVE SIGNATURE IN 4KM LOCAL WRF BREAKS DOWN QUICKLY BETWEEN 11Z-13Z. AFTER 13Z...SHEAR MIXING ALONE THOUGH COULD EASILY TAP WIND GUSTS AROUND 60 MPH ACROSS THE PLAINS...AND AROUND 75 MPH IN AND NEAR THE MOUNTAINS...PARTICULARLY THROUGH EARLY AFTERNOON. HAVE ALREADY ISSUED A HIGH WIND WARNING FOR THE EASTERN MOUNTAINS AND PLAINS THROUGH 00Z. THIS DURATION COULD BE A LITTLE LONG FOR NORTHERN SECTIONS OF THE AREA...THOUGH WITH STRONG PRESSURE GRADIENT ALONG INCOMING FRONT...THIS COULD HELP ACCELERATE WINDS OFF THE PALMER WITH SPEEDS HITTING NEAR HIGH WIND CRITERIA WITH FRONTAL PASSAGE. WILL LET LATER SHIFTS RE-EVALUATE EXPIRATION TIME OF THE HIGH WIND WARNING AS SITUATION EVOLVES. MEANWHILE...RELATIVE HUMIDITY VALUES ARE ALREADY HOVERING AROUND 15-25 PERCENT...WHICH IS NEAR RED FLAG CRITERIA...AND ONCE WINDS KICK IN...THEY SHOULD DROP QUICKLY. THUS...HAVE BUMPED UP THE TIMING OF THE RED FLAG WARNING TO 4 AM FOR ALL OF THE AREA. NEEDLESS TO SAY...THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS...WILL LEAD TO EXTREMELY VOLATILE CONDITIONS FOR FIRE WEATHER TODAY...AND SPC HAS AREA OUTLOOKED UNDER AN EXTREME CONTOUR...WHICH CAPTURES THE SITUATION WELL. WILL LET THE RED FLAG EXPIRATION REMAIN AT 02Z FOR ALL OF THE AREA. SUSPECT THAT NORTHERN SECTIONS MAY BE ABLE TO BE TAKEN DOWN SOONER...BUT WITH DRAMATIC WIND SHIFT FROM THE NORTH AND POTENTIAL FOR GUSTS IN THE 40-50 MPH RANGE WITH THE INITIAL FRONTAL PASSAGE...WILL LEAVE IT UP THROUGH 8 PM FOR NOW. FRONT SWEEPS THROUGH ALL OF THE SOUTHEAST PLAINS BY 03Z BRINGING SHARPLY COLDER TEMPERATURES. IN FACT...BY 3 PM...NORTHERN EL PASO COUNTY WILL LIKELY SEE RAIN QUICKLY CHANGING OVER TO ALL SNOW BY 5 PM...WHICH WILL BE A DRAMATIC CHANGE FROM THE WARM AND WINDY START TO TODAY. LATEST RUNS HAVE REALLY BACKED OFF ON SNOWFALL AMOUNTS FOR THE SOUTHEAST MOUNTAINS AND THE PALMER AND RATON RIDGES...AND ARE ONLY SHOWING AROUND 1 TO 4 INCHES OF SNOW FOR THESE AREAS. H7 WINDS REMAIN MORE NORTHERLY NOW...THOUGH GFS STILL HOLDS ON TO AT LEAST A 6 HOUR WINDOW OF NORTHEASTERLY UPSLOPE WINDS. EVEN THOUGH THESE SNOWFALL AMOUNTS ARE NOT THAT GREAT...THE COLD AIR WITH THIS FRONT IS COLDER THAN SEVERAL OF THE PREVIOUS FRONTS. ROADS MAY QUICKLY FREEZE...ESPECIALLY ACROSS TELLER AND NORTHERN EL PASO COUNTY...AND FOR ROADS IN AND NEAR THE WETS AND SANGRE DE CRISTO MOUNTAINS. WITH THE WARM CONDITIONS OF LATE...ITS ALWAYS HARD TO TELL HOW QUICKLY FREEZING MAY OCCUR ON ROAD SURFACES...BUT WOULD THINK THE HIGHER TERRAIN OF THE PALMER DIVIDE...TELLER COUNTY...AND THE SOUTHEAST MOUNTAINS/RATON RIDGE COULD GET DICEY THIS EVENING AND OVERNIGHT...EVEN WITH LIGHT SNOWFALL ACCUMULATIONS...AS TEMPERATURES DROP INTO THE UPPER TEENS AND LOWER 20S BY MORNING. THIS DRAMATIC CHANGE IN THE WEATHER WILL LIKELY TAKE MOTORISTS BY SURPRISE. FOR COLORADO SPRINGS AND PUEBLO AREAS...STRONG NORTHERLY DOWNSLOPE FLOW OFF THE PALMER SHOULD HELP DIMINISH PRECIPITATION AMOUNTS...BUT THINK THERE WILL BE AN INITIAL BLAST BEHIND THE FRONT AS THE SYSTEM MOVES THROUGH. FOR NOW THINK ANY ACCUMS WILL BE BRIEF AND LIGHT...WITH MAYBE A HALF OF AN INCH ON GRASSY SURFACES. FOR THE SOUTHWEST AND CENTRAL MOUNTAINS...BEST SHOT OF SNOW WILL BE THIS AFTERNOON AND EVENING AS DYNAMICS FROM INCOMING STORM MOVE IN. STILL LOOKING AT SOLID ADVISORY SNOWFALL AMOUNTS FOR THE CENTRAL MOUNTAINS...WITH LESSER AMOUNTS IN THE LOWER END OF THIS RANGE FOR THE SOUTHWEST MOUNTAINS. CURRENT ADVISORIES LOOK ON TARGET. WINDS WILL BE QUITE STRONG ACROSS ALL OF THE AREA TODAY...EVEN FOR AREAS NOT COVERED BY THE HIGH WIND WARNING. THE SAN LUIS VALLEY COULD SEE GUSTS TO AROUND 50 MPH TODAY...WITH GUSTS UP TO 65 MPH AT TIMES ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS. -KT LONG TERM... (MONDAY THROUGH SATURDAY) CONCENTRATED ON THE FIRST PART OF THE EXTENDED WITH CURRENT WEATHER TAKING MOST OF OUR TIME THIS MORNING...MADE NO CHANGES BEYOND WEDNESDAY AFTERNOON. AN UPPER LEVEL STORM SYSTEM WILL BE EJECTING INTO THE CENTRAL PLAINS EARLY MONDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE ROCKIES BY TUESDAY. MODELS CONTINUE TO DECREASE THE AMOUNT OF PRECIPITATION MONDAY MORNING WITH ALL MODELS HAVING CLEARED PRECIPITATION OUT OF COLORADO BY 15-18Z. FOLLOWED THIS TREND AS WELL CUTTING BACK POPS TO JUST A FEW SNOW SHOWERS OVER THE FAR SOUTHEAST MOUNTAINS THROUGH 21Z. NOT ANTICIPATING ANY ADDITIONAL SNOW ACCUMULATIONS MONDAY MORNING WITH GENERALLY LESS THAN AN INCH OVER THE CONTINENTAL DIVIDE. MODELS INDICATING A TRANSITION TO WARMING ALOFT BY MONDAY AFTERNOON. RAISED TEMPERATURES SLIGHTLY FOR MONDAY AFTERNOON AS GUIDANCE CONTINUES TO COME IN WARMER. EXPECT HIGHS IN THE LOWER TO MID 50S FOR THE PLAINS. HIGH PRESSURE OVER THE GREAT BASIN SHIFTS EAST ACROSS COLORADO ON TUESDAY AHEAD OF THE NEXT STORM SYSTEM WHICH WILL REACH THE AREA ON WEDNESDAY. EXPECT TEMPERATURES TO WARM INTO THE 70S ON TUESDAY FOR THE PLAINS. MODELS HINTING AT ANOTHER PERIOD OF STRONG WINDS WITH THE POTENTIAL FOR DOWNSLOPE ENHANCEMENT TUESDAY NIGHT INTO WEDNESDAY MORNING AS WESTERLY FLOW INCREASES ALOFT. STARTED TO BUMP UP WINDS ALONG THE EASTERN MOUNTAINS AND LEE SLOPES. FIRE WEATHER CONCERNS MAY NEED TO BE ADDRESSED FOR TUESDAY AFTERNOON AND NIGHT. SNOW IS EXPECTED TO DEVELOP ALONG THE CONTINENTAL DIVIDE BY WEDNESDAY AFTERNOON AND COULD BE MODERATE TO HEAVY AT TIMES. SEVERAL INCHES OF SNOWFALL IS POSSIBLE...ESPECIALLY OVER THE CENTRAL MOUNTAINS. ACTIVE WEATHER LOOKS TO CONTINUE BEYOND WEDNESDAY WITH PERSISTENT MOUNTAIN SNOW AND WINDY CONDITIONS FOR THE PLAINS. TEMPERATURES LOOK TO REMAIN IN THE 60S TO LOWER 70S FOR THE PLAINS WITH A LOW CHANCE FOR PRECIPITATION THURSDAY MORNING FOR MOST OF SOUTHERN COLORADO. 88 AVIATION... STRONG WEST WINDS WILL AFFECT ALL 3 TAF SITES TODAY WITH GUSTS TO AROUND 50 KTS AT TIMES FOR KCOS AND KPUB...ESPECIALLY THIS MORNING. WINDS AT KALS WILL PROBABLY HIT 45 KTS LATER THIS MORNING THROUGH THIS AFTERNOON. WIDESPREAD MTN OBSCURATIONS ARE EXPECTED TO CONTINUE ALONG THE CONTINENTAL DIVIDE TODAY IN SNOW SHOWERS. AS THE SYSTEM MOVES ACROSS THE AREA TONIGHT...COLD FRONT WILL HIT THE KCOS TAF SITE AROUND 21-22Z...AND QUICKLY DROP INTO THE KPUB AREA BY 22-23Z. MVFR TO BRIEF IFR CIGS MAY AFFECT KCOS AND KPUB WITH -SHRASN THIS EVENING...THOUGH CONDITIONS SHOULD QUICKLY IMPROVE AFTER 10Z. FIRE WEATHER... EXTREMELY VOLATILE CONDITIONS EXIST TODAY FOR FIRE BEHAVIOR. WEST WINDS HAVE ALREADY BEEN GUSTING UP TO 70 TO 80 MPH NEAR THE MOUNTAINS AND AS THE MORNING PROGRESSES...WEST WINDS ARE EXPECTED TO SPREAD ACROSS THE SOUTHEAST PLAINS WITH GUSTS IN EXCESS OF 60 MPH POSSIBLE. THESE STRONG WINDS CAN CAUSE POWER OUTAGES AND DOWNED POWER LINES...AND THIS HAS ALREADY OCCURRED EARLY THIS MORNING IN PORTIONS OF COLORADO SPRINGS. ONCE THE WINDS HIT...RELATIVE HUMIDITY VALUES WILL DROP BELOW 15 PERCENT...AND CONDITIONS WILL BE EXTREMELY CRITICAL TODAY FOR FIRE BEHAVIOR. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ072>089- 093>099. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ221-222- 225>237. WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR COZ058-060-066- 068. && 10/27
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 636 AM MDT SUN APR 3 2011 COZ058>089-093>099-041245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 636 AM MDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT DAMAGING WIND GUSTS AND HIGH FIRE DANGER WILL COMBINE TO PRODUCE A VOLATILE SITUATION FOR POTENTIAL FIRE SPREAD TODAY ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. WIND GUSTS ACROSS THE MOUNTAINS COULD REACH OR EXCEED 80 MPH AT TIMES...WITH GUSTS UP TO 60 TO 65 MPH ACROSS THE PLAINS. COMBINED WITH THE LOW HUMIDITY VALUES AND THE HIGH FIRE DANGER...EXPLOSIVE FIRE GROWTH WILL BE POSSIBLE IF ANY WILD FIRES GET STARTED. IF YOU ARE IN THE PATH OF A WILD FIRE...BE PREPARED TO EVACUATE IMMEDIATELY AS THESE WINDS WILL CAUSE EXTREMELY FAST RATES OF FIRE SPREAD. DAMAGING WIND GUSTS CAN ALSO CAUSE POWER DISRUPTIONS AND AS WELL AS DANGEROUS CROSS WINDS ON NORTH SOUTH ORIENTED ROADWAYS IN THE AREA. WHILE THE SOUTHEAST MOUNTAINS AND PLAINS GET ROCKED WITH STRONG WINDS AND HIGH FIRE DANGER...THE SOUTHWEST AND CENTRAL MOUNTAINS WILL SEE PERIODS OF MODERATE TO HEAVY SNOW THIS AFTERNOON AND EVENING AS A STRONG WEATHER SYSTEM MOVES IN. ACCUMULATIONS OF 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED ACROSS THE CENTRAL MOUNTAINS...WITH 3 TO 6 INCHES ACROSS THE SOUTHWEST MOUNTAINS. BY LATE THIS AFTERNOON...THIS SYSTEM WILL SEND A COLD FRONT INTO THE PIKES PEAK REGION BRINGING STRONG NORTH WINDS...SHARPLY FALLING TEMPERATURES...AND RAIN AND SNOW. THIS FRONT IS EXPECTED TO MOVE THROUGH ALL OF THE SOUTHEAST PLAINS BY EARLY THIS EVENING. ONE TO 4 INCHES OF SNOWFALL CAN BE EXPECTED FOR THE SOUTHEAST MOUNTAINS AND THE PALMER AND RATON RIDGES...WITH THE HEAVIEST AMOUNTS EXPECTED ACROSS TELLER AND NORTHERN EL PASO COUNTY. WITH THE SHARPLY FALLING TEMPERATURES...ROAD SURFACES MAY FREEZE UP QUICKLY...ESPECIALLY OVER THE HIGHER ELEVATIONS. EVEN THOUGH THESE SNOWFALL AMOUNTS ARE NOT ALL THAT HIGH...ANY FREEZING ON ROAD SURFACES COULD RESULT IN HAZARDOUS TRAVEL CONDITIONS. EXPECT WEATHER CONDITIONS TO DETERIORATE QUICKLY ACROSS NORTHERN EL PASO COUNTY AFTER 3 PM...AND AFTER 8PM ACROSS THE REMAINDER OF THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL BE COMING TO AN END MONDAY MORNING FOR THE MOUNTAINS AND SOUTHERN HALF OF THE EASTERN PLAINS. ADDITIONAL SNOW ACCUMULATIONS MONDAY MORNING WILL GENERALLY BE LESS THAN AN INCH. ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE ROCKIES ON WEDNESDAY WITH ANOTHER ROUND OF ACCUMULATING SNOW. THIS SNOW WILL LIKELY PERSIST ALONG THE CONTINENTAL DIVIDE HEADING INTO THE WEEKEND. THERE WILL ALSO BE A POSSIBILITY OF RAIN AND SNOW OVER THE EASTERN PLAINS ON THURSDAY WITH LITTLE OR NO ACCUMULATION EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AND TONIGHT. 31/88
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
646 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM NON-TSTM WND GST 4 SW PUEBLO 38.24N 104.67W
04/03/2011 E70 MPH PUEBLO CO NWS EMPLOYEE
&&
MNPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
701 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM NON-TSTM WND GST 1 NW TRINIDAD 37.18N 104.52W
04/03/2011 M61 MPH LAS ANIMAS CO ASOS
&&
KMOZLEYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
705 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM NON-TSTM WND GST 2 NE AGUILAR 37.42N 104.63W
04/03/2011 M66 MPH LAS ANIMAS CO MESONET
CDOT SENSOR AT AGUILAR
&&
KMOZLEYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
750 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM NON-TSTM WND DMG 6 SSE COLORADO SPRINGS 38.75N 104.78W
04/03/2011 EL PASO CO LAW ENFORCEMENT
POWER LINES BLOWN DOWN AT LAS VEGAS STREET AND HIGHWAY
85.
&&
KTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
826 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM NON-TSTM WND GST 1 SW COLORADO SPRINGS 38.82N 104.84W
04/03/2011 E87 MPH EL PASO CO TRAINED SPOTTER
REPORTED AT KOAA STATION.
&&
MNPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1112 AM MDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM NON-TSTM WND GST 2 SSW MANITOU SPRINGS 38.83N 104.93W
04/02/2011 M70.00 MPH EL PASO CO MESONET
APRSWXNET SITE KV60
1214 AM NON-TSTM WND GST AIR FORCE ACADEMY 38.98N 104.86W
04/03/2011 M61.00 MPH EL PASO CO ASOS
1224 AM NON-TSTM WND GST 6 S COLORADO CITY 37.86N 104.83W
04/03/2011 M66.00 MPH HUERFANO CO MESONET
APACHE CITY CDOT SENSOR
1231 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
04/03/2011 M67.00 MPH EL PASO CO MESONET
APRSWXNET SITE
1240 AM NON-TSTM WND GST 3 S MONUMENT 39.05N 104.88W
04/03/2011 E65.00 MPH EL PASO CO CO-OP OBSERVER
1242 AM NON-TSTM WND GST 5 NE AIR FORCE ACADEMY 39.03N 104.80W
04/03/2011 M70.00 MPH EL PASO CO TRAINED SPOTTER
1244 AM NON-TSTM WND GST 5 NE AIR FORCE ACADEMY 39.03N 104.80W
04/03/2011 M73.00 MPH EL PASO CO TRAINED SPOTTER
1258 AM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
04/03/2011 M64.00 MPH PUEBLO CO MESONET
RED CREEK RAWS SITE
0107 AM NON-TSTM WND GST 1 SW COLORADO SPRINGS 38.82N 104.84W
04/03/2011 E87.00 MPH EL PASO CO TRAINED SPOTTER
REPORTED AT KOAA STATION.
0121 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
04/03/2011 M71.00 MPH EL PASO CO MESONET
APRSWXNET SITE C5171
0125 AM NON-TSTM WND GST 4 SE MONUMENT 39.05N 104.83W
04/03/2011 E85.00 MPH EL PASO CO TRAINED SPOTTER
SUSTAINED 60-65
0128 AM NON-TSTM WND GST 5 NE AIR FORCE ACADEMY 39.03N 104.80W
04/03/2011 M84.00 MPH EL PASO CO TRAINED SPOTTER
0134 AM NON-TSTM WND GST 6 S COLORADO CITY 37.86N 104.83W
04/03/2011 M74.00 MPH HUERFANO CO MESONET
APACHE CITY CDOT SENSOR
0144 AM NON-TSTM WND GST 6 S COLORADO CITY 37.86N 104.83W
04/03/2011 M76.00 MPH HUERFANO CO MESONET
APACHE CITY CDOT SITE
0151 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
04/03/2011 M77.00 MPH EL PASO CO MESONET
APRSWXNET SITE C5171
0151 AM NON-TSTM WND GST AIR FORCE ACADEMY 38.98N 104.86W
04/03/2011 M69.00 MPH EL PASO CO ASOS
0151 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.85W
04/03/2011 M61.00 MPH EL PASO CO MESONET
APRSWXNET SITE D3529
0152 AM NON-TSTM WND GST 4 WNW FOUNTAIN 38.70N 104.77W
04/03/2011 M61.00 MPH EL PASO CO ASOS
0158 AM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
04/03/2011 M69.00 MPH PUEBLO CO MESONET
RED CREEK RAWS
0158 AM NON-TSTM WND GST 8 WSW FOUNTAIN 38.66N 104.85W
04/03/2011 M62.00 MPH EL PASO CO MESONET
FORT CARSON RAWS SITE
0215 AM NON-TSTM WND GST 9 NNW WALSENBURG 37.75N 104.84W
04/03/2011 M70.00 MPH HUERFANO CO MESONET
BUTTE CREEK CDOT SENSOR
0216 AM NON-TSTM WND GST 2 E AIR FORCE ACADEMY 38.98N 104.82W
04/03/2011 M72.00 MPH EL PASO CO ASOS
0232 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
04/03/2011 M81.00 MPH EL PASO CO MESONET
APRSWXNET SITE C5171
0250 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.85W
04/03/2011 M65.00 MPH EL PASO CO MESONET
APRSWXNET SITE D3529
0252 AM NON-TSTM WND DMG 6 SSE COLORADO SPRINGS 38.75N 104.78W
04/03/2011 EL PASO CO LAW ENFORCEMENT
POWER LINES BLOWN DOWN AT LAS VEGAS STREET AND HIGHWAY
85.
0258 AM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
04/03/2011 M78.00 MPH PUEBLO CO MESONET
RED CREEK RAWS SITE
0300 AM NON-TSTM WND GST 4 N COLORADO SPRINGS 38.90N 104.83W
04/03/2011 M60.00 MPH EL PASO CO MESONET
I-25 FOUNTAIN CREEK CDOT SENSOR
0302 AM NON-TSTM WND GST 3 NNW COLORADO CITY 37.98N 104.87W
04/03/2011 M64.00 MPH PUEBLO CO MESONET
APRSWXNET SITE D2845
0310 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.85W
04/03/2011 M67.00 MPH EL PASO CO MESONET
APRSWXNET SITE D3529
0312 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
04/03/2011 M82.00 MPH EL PASO CO MESONET
APRSWXNET SITE C5171
0327 AM NON-TSTM WND GST 3 NNW COLORADO CITY 37.98N 104.87W
04/03/2011 M72.00 MPH PUEBLO CO MESONET
APRSWXNET SITE D2845
0357 AM NON-TSTM WND GST PUEBLO WEST 38.35N 104.72W
04/03/2011 M70.00 MPH PUEBLO CO MESONET
0357 AM NON-TSTM WND GST 1 WNW COLORADO CITY 37.95N 104.87W
04/03/2011 M61.00 MPH PUEBLO CO MESONET
COLORADO CITY RAWS
0451 AM NON-TSTM WND GST 4 WNW FOUNTAIN 38.70N 104.77W
04/03/2011 M63.00 MPH EL PASO CO ASOS
KFCS ASOS
0626 AM NON-TSTM WND GST 2 NE AGUILAR 37.42N 104.63W
04/03/2011 M66.00 MPH LAS ANIMAS CO MESONET
CDOT SENSOR AT AGUILAR
0633 AM NON-TSTM WND GST 1 NW TRINIDAD 37.18N 104.52W
04/03/2011 M61.00 MPH LAS ANIMAS CO ASOS
0640 AM NON-TSTM WND GST 4 SW PUEBLO 38.24N 104.67W
04/03/2011 E70.00 MPH PUEBLO CO NWS EMPLOYEE
&&
MNThe national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2011Every state in 2011This day in weather historyWarnings in Colorado, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 303650.